MAUDE Adverse Event Report: ON-X LIFE TECHNOLOGIES, INC. ON-X MITRAL VALVE 25; HEART VALVE, MECHANICAL

ON-X LIFE TECHNOLOGIES, INC. ON-X MITRAL VALVE 25; HEART VALVE, MECHANICAL
Model Number ONXM 25
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This investigation is currently ongoing.Any additional information will be provided in the follow-up report.This report is being submitted as required by federal regulations and does not constitute an admission that the device caused or contributed to the reported event.Furthermore, this report reflects the event as alleged by the complainant and does not imply that the information reported to artivion is accurate or has been confirmed by artivion.
 
Event or Problem Description
According to the initial notification: old patient with severe complication one leaflet doesn¿t open properly.Doctor replace onx valve by another tissue valve.Case date: november 2022 serial number and batch number of the used valve not available.
 
Additional Manufacturer Narrative
Additional info received stating ¿the explant was at the same operation of implant, doctor removed on-x valve and used tissue valve instead at same surgery day for a male patient (valve replacement valve ).¿ this report is being submitted as required by federal regulations and does not constitute an admission that the device caused or contributed to the reported event.Furthermore, this report reflects the event as alleged by the complainant and does not imply that the information reported to artivion is accurate or has been confirmed by artivion.

Brand Name
ON-X MITRAL VALVE 25
Common Device Name
HEART VALVE, MECHANICAL
Manufacturer (Section D)
ON-X LIFE TECHNOLOGIES, INC.
1300 e. anderson lane
austin TX 78752
Manufacturer (Section G)
ON-X LIFE TECHNOLOGIES, INC.
1300 east anderson lane
austin TX 78752
Manufacturer Contact
rochelle maney
1655 roberts blvd., nw
kennesaw, GA 30144
7704193355
MDR Report Key17975028
Report Number1649833-2023-00041
Device Sequence Number14066977
Product Code LWQ
UDI-Device Identifier00851788001273
UDI-Public00851788001273
Combination Product (Y/N)N
Initial Reporter CountrySA
PMA/510(K) Number
P000037
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberONXM 25
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/16/2023
Supplement Date Received by Manufacturer10/16/2023
Initial Report FDA Received Date10/20/2023
Supplement Report FDA Received Date01/22/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening; Required Intervention; Hospitalization; Other;
Patient SexUnknown